# SDR AALA202010269021

- Difficulty date: October 12, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CENTER FITTING AT FR 67 AND STR 23L, MEASURING L=3.267 IN, W=0.778 IN, D=0.034 IN.  REPLACED CENTER FITTING WITH MODIFIED PART, IAW A321 SRM 51-42-11-801 AND DRAWING D53480505.
